# SDR HNAA2012011600481

- Difficulty date: January 16, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 66,362 hours, 75,227 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31 RT AT STA X336 IS CORRODED.  BLENDED MINOR SURFACE CORROSION IAW SRM 51-20-11.  ALODINED AND PRIMED AREA IAW AMM 51-25-03.
